# SDR AALA20120214JFK02

- Difficulty date: February 13, 2012
- Submitted: February 15, 2012
- Operation: Air carrier
- Aircraft: N849NN
- Make and model: Boeing 737823
- Aircraft serial: 33213
- Aircraft time: 4,937 hours, 1,913 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 4089797
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN BY RIGHT NUMBER 1 DOOR FOUND DAMAGED.  REPLACED EMERGENCY EXIT SIGN ASSEMBLY FOR RIGHT NUMBER 1 DOOR.  OPS CHECK NORMAL.
